MathSciNet Relay Station
MathSciNet bibliographic data
MR904423 (88i:35150) 35Q20 (76B25)
Guha-Roy, C. Solitary wave solutions of a system of coupled nonlinear equations. J. Math. Phys. 28 (1987), no. 9, 2087–2088.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement